MathSciNet Relay Station
MathSciNet bibliographic data
MR308287 20G15
Dye, R. H. On the conjugacy classes of involutions of the unitary groups ${\rm U}\sb{m}(K)$, ${\rm SU}\sb{m}(K)$, ${\rm PU}\sb{m}(K)$, ${\rm PSU}\sb{m}(K)$, over perfect fields of characteristic $2$. J. Algebra 24 (1973), 453–459.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement